Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 897058, 12 pages
http://dx.doi.org/10.1155/2009/897058
Research Article

Oscillation Criteria for a Class of Second-Order Nonlinear Differential Equations with Damping Term

1Center of Nuclear Energy Economy and Management, University of South China, Hengyang 421001, China
2School of Mathematics and Physics, University of South China, Hengyang 421001, China

Received 31 August 2009; Accepted 29 September 2009

Academic Editor: Yong Zhou

Copyright © 2009 Zigen Ouyang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zigen Ouyang, Jichao Zhong, and Shuliang Zou, “Oscillation Criteria for a Class of Second-Order Nonlinear Differential Equations with Damping Term,” Abstract and Applied Analysis, vol. 2009, Article ID 897058, 12 pages, 2009. https://doi.org/10.1155/2009/897058.